# SDR IPXA2022042581462

- Difficulty date: April 7, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 32,339 hours, 21,158 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 113N150115
- Part serial: NA
- Condition: Corroded
- Location: Ws 817.27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1CORROSION UNDER BONDING STRAP TERMINAL END ON LH AILERON O/B HINGE SUPPORT FITTINGREPAIRED PER UPS EO B757-5750-83478-A AND VT MAE EA 757-5751-A2896 REV -
